# SDR FDEA2018122433597

- Difficulty date: December 23, 2018
- Submitted: December 25, 2018
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42715
- Aircraft time: 6,409 hours, 2,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EMERGENCY EXIT LIGHT INOP.   RE-LAMPED, GRND CKS NORMAL.
